# SDR DALA2015020400951

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,927 hours, 46,023 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RUSTED LATCH PINS OF TAIL CONE SLIDE.  MAINTENANCE REPLACED HARNESS ASSY IAW AMM 25-62-01-201.
